# SDR SWAA2023112214006

- Difficulty date: October 23, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING FROM SEAT 11DEF AFT IS NOT ILLUMINATED.<[01] PERFORMED OPS CHECK ON EMERGENCY EXIT LIGHT AT SEAT 11DEF AFT IAW AMM 33-51-01-960-801 STEP 2.C.(2) TEST WAS GOOD; EMERGENCY EXIT LIGHT WAS ILLUMINATED.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
